| Model Number |
1888TC/46 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient's notifier was triggered due to high capture thresholds on the left ventricular (lv) lead.The patient was scheduled for an extraction.During the procedure, an insulation breach was observed on the right atrial (ra) lead.The rv lead came out as a result of the lv extraction.No malfunction was stated on the rv lead.The ra lead was extracted.All leads were replaced.There were no reported patient consequences.
Additional Manufacturer Narrative
Correction: section d4 primary unique device identification (udi) number.
Additional Manufacturer Narrative
Correction: section b5 statement should have included "low pacing lead impedance" on the lv lead.
Event or Problem Description
It was reported that the patient's notifier was triggered due to low pacing lead impedance and high capture thresholds on the left ventricular (lv) lead.The patient was scheduled for an extraction.During the procedure, an insulation breach was observed on the right atrial (ra) lead.The rv lead came out as a result of the lv extraction.No malfunction was stated on the rv lead.The ra lead was extracted.All leads were replaced.There were no reported patient consequences.